Artículos

Artículos Encontrados 14 registros  anterior11 - 14  ir al registro: La búsqueda tardó 0.01 segundos. 
11.
14 p, 529.4 KB Bifurcation of local critical periods in the generalized Loud's system / Villadelprat, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We study the bifurcation of local critical periods in the differential system (x˙ = −y + Bxn−1y,y˙ = x + Dxn + F xn−2y2, where B, D, F ∈ R and n > 3 is a fixed natural number. Here by "local" we mean in a neighbourhood of the center at the origin. [...]
2012 - 10.1016/j.amc.2011.12.048
Applied Mathematics and Computation, Vol. 218 (2012) , p. 6803-6813  
12.
19 p, 535.1 KB A Chebyshev criterion for Abelian integrals / Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
We present a criterion that provides an easy sufficient condition in order that a collection of Abelian integrals has the Chebyshev property. This condition involves the functions in the integrand of the Abelian integrals and can be checked, in many cases, in a purely algebraic way. [...]
2011
Transactions of the American Mathematical Society, Vol. 363 Núm. 1 (2011) , p. 109-129  
13.
13 p, 408.9 KB Bounding the number of zeros of certain Abelian integrals / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
In this paper we prove a criterion that provides an easy sufficient condition in order for any nontrivial linear combination of n Abelian integrals to have at most n + k − 1 zeros counted with multiplicities. [...]
2011 - 10.1016/j.jde.2011.05.026
Journal of differential equations, Vol. 251 (2011) , p. 1656-1669  
14.
15 p, 645.7 KB On the wave length of smooth periodic traveling waves of the Camassa-Holm equation / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
This paper is concerned with the wave length of smooth periodic traveling wave solutions of the Camassa-Holm equation. The set of these solutions can be parametrized using the wave height a (or ''peak-to-peak amplitude''). [...]
2015 - 10.1016/j.jde.2015.03.027
Journal of differential equations, Vol. 259 (2015) , p. 2317-2332  

Artículos : Encontrados 14 registros   anterior11 - 14  ir al registro:
Vea también: autores con nombres similares
1 Villadelprat, Jordi,
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.